# SDR DALA2017032002221

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 111,848 hours, 13,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOW 77A TO 79A EMERGENCY LIGHT WON'T ILLUMINATE. REPLACED POWER SUPPLY (M334), CHECK OK REF AMM 33-50.
